MathSciNet Relay Station
MathSciNet bibliographic data
MR2393594 35Q53 (35Q51)
He, Ji-Huan; Zhang, Li-Na Generalized solitary solution and compacton-like solution of the Jaulent-Miodek equations using the Exp-function method. Phys. Lett. A 372 (2008), no. 7, 1044–1047.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement